Skip to Content

Dr. prescribed Prozac for anxiety but I am on percoset. Is it safe to take both meds ?

Responses (4)

Inactive 23 Sep 2013

There are a lot of people on pain meds and meds for anxiety / depression. Did the same doctor prescribe both?? If not, it is always a good idea to keep all doctors in the loop. I see no problem with this combo, if these are new to you, I might suggest you not take them at same time. Best of luck...

Inactive 23 Sep 2013

Welcome to the DC site... We are happy you are joining us. There are a lot of smart, kind, caring, supportive people here with a vast amount of knowledge. Looking forward to seeing you around the site.

masso 23 Sep 2013

Interactions between your selected drugs

fluoxetine ↔ oxycodone
Applies to: Prozac (fluoxetine), Percocet (acetaminophen / oxycodone)
Using oxyCODONE together with FLUoxetine can increase the risk of a rare but serious condition called the serotonin syndrome, which may include symptoms such as confusion, hallucination, seizure, extreme changes in blood pressure, increased heart rate, fever, excessive sweating, blurred vision, muscle spasm or stiffness, tremor, stomach cramp, nausea, vomiting, and diarrhea. You should contact your doctor immediately if you experience these symptoms during treatment. In addition, combining these medications may increase side effects such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience some impairment in thinking and judgment. You should avoid or limit the use of alcohol while being treated with these medications.

Trinabell 23 Sep 2013

Hey Merrilo5. The answer to your question is yes it is safe to take percocet & Prozac together. As long as you aren't abusing either drug by taking more than you should be there is no drug interaction btwn the 2 meds. A side effect of both these drugs though is suicidal thoughts, rage/uncontrolled anger or feelings of despair. If you notice any of those emotions you might want to hold off on your next dose & call your dr ASAP. However those effects are rare so you'll probably be fine. Take care. :-)

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions